arrow
Volume 31, Number 1
Previous Issue Next Issue

F. Alouges, J. Bourguignon-Mirebeau & D.P. Levadoux

10.4208/jcm.1210-m3965

J. Comp. Math., 31 (2013), pp. 1-21.

Preview Full PDF 889 11665 Abstract

Xuejun Xu, Huangxin Chen & R.H.W. Hoppe

10.4208/jcm.1203-m3960

J. Comp. Math., 31 (2013), pp. 22-46.

Preview Full PDF 899 11772 Abstract

Yanping Chen, Xianjuan Li & Tao Tang

10.4208/jcm.1208-m3497

J. Comp. Math., 31 (2013), pp. 47-56.

Preview Full PDF 913 12340 Abstract

Fang Chen, Yaolin Jiang & Qingquan Liu

10.4208/jcm.1208-m4022

J. Comp. Math., 31 (2013), pp. 57-67.

Preview Full PDF 866 11311 Abstract

Yanzhen Chang & Danping Yang

10.4208/jcm.1210-m3864

J. Comp. Math., 31 (2013), pp. 68-87.

Preview Full PDF 852 11331 Abstract

Hongfei Fu, Hongxing Rui & Hui Guo

10.4208/jcm.1210-m3966

J. Comp. Math., 31 (2013), pp. 88-106.

Preview Full PDF 832 11691 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard